# SDR USAA2010041390777

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 51,774 hours, 35,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WEEKLY - MAJOR REPAIR - CRACK FOUND ON FUSELAGE SKIN BEHIND WING TO BODY FAIRING ON LEFT SIDE AT BS 727D.  REPAIRED FUSELAGE SKIN BEHIND WING TO BODY FAIRING ON LEFT SIDE AT BS 727D IAW B737 SRM 53-00-01.
